# SDR 95ZZZX5305

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Defective
- Location: Xmsn Oil Press
- Part time: 205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT CAUSES PRESSURE GAUGE TO READ LOW AND FLUCTUATE.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
